# SDR QXEA2015091500472

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 33,393 hours, 34,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261107
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 1, PN:85328261-101.  REMOVED RECIRCULATING AIR GRILLES COMMON TO SEAT RAIL NR 1, REF AMM 21-22-17-000-801.  OK TO CLOSE LT AIR GRILLES ADJACENT TO SEAT TRACK RAIL NR 1.  INSTALLED ALL AIR GRILLES AT LOCATION SEAT TRACK RAIL NR 1, REF AMM 21-22-17-400-801.  REMOVED 2 EA DADO AIR VENTS COMMON TO SEAT TRACK NR 1, REF SRM 51-40-00. INSTALLED 2 EA DADO AIRVENTS COMMON TO SEAT TRACK NR 1 REF SRM 51-40-00.  REMOVED 12 EACH AIR GRILL ATTACH BRACKETS COMMON TO SEAT TRACK NR 1 REF SRM 51-42-05.  INSTALLED 5 OF 12 EA AIR GRILL ATTACH BRACKETS ON NR 1 SEAT TRACK REF SRM 51-42-05-02-01 AND DWG 85338807, REV-B DATED 2014,12,02.  REMOVED 10 EA RADIUS BLOCKS COMMON TO SEAT TRACK NR 1 REF SRM 51-40-15.  INSTALLED 10 RADIUS BLOCKS COMMON TO SEAT TRACK NR 1 IAW 85328251, REV-A DATED 98/11/03.  REMOVED 4EA SPLICE PLATES COMMON TO SEAT TRACK NR 1 REF SRM 51-40-15.  INSTALLATION OF 4EA SPLICE PLATES COMMON TO SEAT TRACK NR 1 AND NR 2 INSTALLED ON JOB 5406141, OP 111 ITEM 1.  REMOVED SEAT TRACK NR 1 REF SRM 51-40-05 AND SRM 51-40-15. INSTALLED SEAT TRACK NR 1 WITH QTY 20 HILITES COMMON TO SEAT TRACK AND FRAMES BETWEEN BS X32.400 AND BS X210.00 IAW DWG 8532825, REV-A DATED 98/11/03. LOCATED DRILLED & DEBURRED REPLACEMENT SEAT TRACK, PN 85323261-107SP IAW SRM 51-40-07, REPAIR-01 PARA 1-5(A-G) AND DWG 85528251, REV-A.  LOCATED AND DRILLED SEAT TRACK, PN 85328261-107SP AT SPLICE FS 227.500, LBL 40.950, WL102.750 IAW SRM 51-40-07-02-01.  INSTALLED DADO PANEL ANGLES TO SEAT TRACK NR 1 BETWEEN BS X32.400 TO BS X227 IAW DWG 85338807, REV-B DATED 2014,12,02. INSTALLED SOLID RIVETS ON SEAT TRACK NR 1 & WEB FROM BS X-32.4 TO X-175.4 REF SRM 51-42-05-02-01.  CONTINUED INSTALLATION OF 7 AIR GRILLE ATTACH BRACKETS ON SEAT TRACK NR 1 FROM BS X116.00 TO X216.00 IAW DWG 85338807, REV-B 2014/12/02.  CONTINUED INSTALLATION OF SEAT TRACK NR 1 BETWEEN BS X176.00 TO BS X240.00 IAW DWG 8532825, REV-A 98/11/03.
